Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18333
Title: Quadratic endofunctors of the category of groups
Authors: Baues, HJ
Pirashvili, T
First Published: 15-Jan-1999
Publisher: ACADEMIC PRESS INC
Citation: ADVANCES IN MATHEMATICS, 1999, 141 (1), pp. 167-206
DOI Link: 10.1006/aima.1998.1784
ISSN: 0001-8708
Links: http://hdl.handle.net/2381/18333
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.